MAUDE Adverse Event Report: CAREFUSION 2200, INC. AIRLIFE PEDIATRIC MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, PEDIATRIC MASK, PR; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

CAREFUSION 2200, INC. AIRLIFE PEDIATRIC MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, PEDIATRIC MASK, PR; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number AIRLIFE PEDIATRIC MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, PEDIATRIC MASK, PR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only the photo has been evaluated.No sample returned.The customer stated it is a device malfunction, where the device did not do what it was supposed to do.Vyaire file identification: any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife pediatric manual resuscitator experienced a pediatric bag failure during patient use.The customer confirmed that the problem was quickly identified and there was no patient harm associated with this reported event.As an intervention, they got another pediatric bag and it worked just fine.

Brand Name
AIRLIFE PEDIATRIC MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, PEDIATRIC MASK, PR
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
CAREFUSION 2200, INC.
75 n fairway dr
vernon hills IL 60061
MDR Report Key9777329
Report Number8030673-2020-00076
Device Sequence Number16501792
Product Code OFP
UDI-Device Identifier10190752114326
UDI-Public(01)10190752114326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE PEDIATRIC MANUAL RESUSCITATOR, OXYGEN RESERVOIR BAG, PEDIATRIC MASK, PR
Device Catalogue Number2K8020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR